# SDR SWIA200515949

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 16,698 hours, 14,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INDICATION PUSH SWITCH INOP.  REPLACED EMERGENCY LIGHT INDICATOR PUSH SWITCH AS REQUIRED.  OPERATIONAL CHECK GOOD.
